# SDR DLM88091631

- Difficulty date: October 13, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 49,638 hours, 37,023 cycles
- Engine: Pwa JT8D219
- Engine time: 41,460 hours, 30,436 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726950
- Condition: Failed
- Location: Nr 2
- Part time: 41,460 hours, 30,436 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AT APPRX 1700 FT, HEARD LOUD BANG FOLLOWED BY RT ENG ROLLING BACK AND EGT ROCKETING THRU 600 DEG.  CREW SHUT THE FUEL OFF.  C/W ENGINE CHANGE NR 2 IAW TRANSMITTAL NR 9T102 AD.
